# SDR 3EJA2019090400000

- Difficulty date: August 14, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N837JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605164
- Aircraft time: 7,933 hours, 5,445 cycles
- Engine: Pwa PW545A
- Engine time: 4,851 hours, 3,380 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pressure Switch
- Part number: 6607A745
- Part serial: Y008176
- Condition: Weak
- Location: Thrust Reverser
- Part time: 7,933 hours, 5,445 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT THRUST REVERSER ARMED IN FLIGHT. CORRECTIVE ACTION: REPLACED RT T/R PRESSURE SWITCH SY006 WITH NEW AND T/R OPERATIONAL TEST OK IAW MM 78-31-00.
